Differential and Integral Equations

Two dimensional drift-diffusion system in a critical weighted space

Masaki Kurokiba and Takayoshi Ogawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We establish the time local well-posedness of a multi-component parabolic-elliptic drift-diffusion model in two space dimensions in a scaling critical weighted space. This is a generalization of former result Kurokiba-Ogawa [20] and corresponds to the critical case for multiple system treated in Kurokiba [18]. In order to show the critical well-posedness, we introduce a refined version of Brezis-Gallouët inequality in term of the Besov space and apply it to the some weighted estimate in two dimensions.

Article information

Differential Integral Equations, Volume 28, Number 7/8 (2015), 753-776.

First available in Project Euclid: 11 May 2015

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K15: Initial value problems for second-order parabolic equations 35K55: Nonlinear parabolic equations 35Q60: PDEs in connection with optics and electromagnetic theory 78A35: Motion of charged particles


Kurokiba, Masaki; Ogawa, Takayoshi. Two dimensional drift-diffusion system in a critical weighted space. Differential Integral Equations 28 (2015), no. 7/8, 753--776. https://projecteuclid.org/euclid.die/1431347862

Export citation